Groupes totaux  [ Total Groups ]
Annales mathématiques Blaise Pascal, Volume 20 (2013) no. 2, p. 261-299

Total groups are groups for which the dimension of the invariant algebra center of a central simple algebra 𝔄 f associated to a 2-cocycle fZ 2 (Gal(L/k),L * ) under a lifting of the Galois action to 𝔄 f is constant for all k and f. In this article, we show that the quasi-CC groups (groups with cyclic center and for which all the centralizer of non-central elements are cyclic) are total. CC-groups, which are quasi-CC groups with trivial center, are thus total. We give a complete classification of these groups. We also describe a general family of quasi-CC groups which are not CC: the meta-dicyclic groups.

Les « groupes totaux » sont les groupes pour lesquels la dimension du centre l’algèbre des invariants d’une algèbre simple centrale 𝔄 f associée à un 2-cocycle fZ 2 (Gal(L/k),L * ) sous l’action d’un relevé de l’action galoisienne à 𝔄 f est constante quels que soient k et f. Dans cet article, nous montrons que les groupes quasi-CC (qui sont les groupes de centre cyclique et dont les centralisateurs des éléments hors du centre sont cycliques) sont totaux. Les groupes de type CC qui sont les groupes quasi-CC à centre trivial sont donc totaux. Nous en donnons une classification complète. Nous décrivons également une famille infinie de groupes quasi-CC qui ne sont pas de type CC : les groupes méta-dicycliques.

Classification:  20E99,  20D99,  16S35,  12E15,  16K50
Keywords: Simple central algebra, Galois action, CA and CC groups
     author = {Deschamps, Bruno and Suarez Atias, Ivan},
     title = {Groupes totaux},
     journal = {Annales math\'ematiques Blaise Pascal},
     publisher = {Annales math\'ematiques Blaise Pascal},
     volume = {20},
     number = {2},
     year = {2013},
     pages = {261-299},
     doi = {10.5802/ambp.327},
     mrnumber = {3138030},
     zbl = {06251801},
     language = {fr},
     url = {}
Deschamps, Bruno; Suarez Atias, Ivan. Groupes totaux. Annales mathématiques Blaise Pascal, Volume 20 (2013) no. 2, pp. 261-299. doi : 10.5802/ambp.327.

[1] Davydov, A. Twisted automorphisms of group algebras, arXiv :0708.2758 (2007) | MR 2742735 | Zbl 1205.16027

[2] R. Brauer, M. Suzuki; Wall, G.E. A characterization of the one-dimensional unimodular projective groups over finite fields, Illinois Journal of Mathematics, Tome 2 (1958), pp. 718-745 | MR 104734 | Zbl 0083.25202

[3] Suzuki, M. The nonexistence of a certain type of simple groups of odd order, Proceedings of the American Mathematical Society (American Mathematical Society), Tome 8 (1957) no. 4, pp. 686-695 | Article | MR 86818 | Zbl 0079.03104

[4] Tignol, J.-P. Sur les décompositions des algèbres à division en produit tensoriel d’algèbres cycliques, Springer, Berlin-New York, Lecture Notes in Math., Tome 917 (1982), pp. 126-145 | MR 657427 | Zbl 0485.16012

[5] Weisner, L. Groups in which the normaliser of every element except identity is abelian, Bull. Amer. Math. Soc., Tome 31 (1925) no. 8, pp. 413-416 | Article | JFM 51.0112.06 | MR 1561078

[6] Wu, Y.-F. Groups in which commutativity is a transitive relation, J. Algebra, Tome 207 (1998) no. 1, pp. 165-181 | Article | MR 1643082 | Zbl 0909.20021